Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Analysis of US Sector of Services with a New Fama-French 5-Factor Model"
written by Quan Yang, Liuling Li, Qingyu Zhu, Bruce Mizrach,
published by Applied Mathematics, Vol.8 No.9, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top